Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




18 Publications

2020 | Journal Article | IST-REx-ID: 7683 | OA
Minets, Sasha. “Cohomological Hall Algebras for Higgs Torsion Sheaves, Moduli of Triples and Sheaves on Surfaces.” Selecta Mathematica, New Series 26, no. 2 (2020). https://doi.org/10.1007/s00029-020-00553-x.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7940 | OA
Yang, Yaping, and Gufang Zhao. “The PBW Theorem for Affine Yangians.” Transformation Groups, 2020. https://doi.org/10.1007/s00031-020-09572-6.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8325 | OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Sandpile Solitons via Smoothing of Superharmonic Functions.” Communications in Mathematical Physics, 2020. https://doi.org/10.1007/s00220-020-03828-8.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8539 | OA
Su, C., Gufang Zhao, and C. Zhong. “On the K-Theory Stable Bases of the Springer Resolution.” Annales Scientifiques de l’Ecole Normale Superieure 53, no. 3 (2020): 663–71. https://doi.org/10.24033/asens.2431.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 7436 | OA
Srivastava, Tanya K. “On Derived Equivalences of K3 Surfaces in Positive Characteristic.” Documenta Mathematica 24 (2019): 1135–77. https://doi.org/10.25537/dm.2019v24.1135-1177.
View | Files available | DOI | arXiv
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed